3 results for differentiable function.

Parameters for your search query:
Keyword    differentiable function

Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence of Weak Solutions for Elliptic Nonlinear System in RN
International Journal of Partial Differential Equations and Applications. 2014, 2(2), 32-37. DOI: 10.12691/ijpdea-2-2-3
Pub. Date: June 04, 2014Views: 13365Downloads: 8911
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Generalizations of Integral Inequalities of Hermite-Hadamard Type for n-Time Differentiable Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 43-48. DOI: 10.12691/tjant-3-2-2
Pub. Date: April 24, 2015Views: 7119Downloads: 5411
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Integral Inequalities of Hermite-Hadamard Type for Functions Whose n-times Derivatives are (α,m)-Convex
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 140-146. DOI: 10.12691/tjant-2-4-7
Pub. Date: September 10, 2014Views: 10412Downloads: 5734
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals


Article Types